Print Page | Contact Us | Your Cart | Sign In | Join
2019 Convention - Schedule of Events
Share |

Insofar as possible the  IWCA Education Committee designs workshops to provide programs for Owners, Managers, and Technicians within each session. The workshop titles as listed below are subject to change without notice, and have changed since first publication.

 

 

Sunday, February 10, 2019 – PRE-CONVENTION EVENTS

8:00am – 5:30pm

SAIA Competent Person Suspended Scaffold Training

12:30pm – 5:30pm

OSHA 10 Training – Day One

4:00pm - 6:00pm

Conference Registration Open

6:00pm – 7:30pm

First Time Attendee Meet and Greet w/ Board

 

Monday, February 11, 2019 – CONVENTION DAY ONE

 

7:00am – 6:00pm

Conference Registration Open

8:00am – 10:00am

Opening General Session: Steve Walther, Keynote

10:00am-10:30am

Networking Break

10:30am – 4:30pm

OSHA 10 Training- Day Two

10:30am – 12:00pm

(90 mins)

Concurrent Break-Out Sessions #1

Workshop 101: Residential Rooftop Safety

Workshop 102: Sales & Marketing Strategies for Your Window Cleaning Business

Workshop 103: Foundations of Window Cleaning Course - Part 1

Noon – 5:00pm

Exhibit Hall (Exhibitor load-in)

12:00pm – 1:15pm

Lunch on Own

Women in Industry Luncheon (RSVP Required)

1:30pm – 3:00pm

(90 mins)

Concurrent Break-Out Sessions #2

Workshop 201: Updates in Glass Research

Workshop 202: Five Proven Ideas and Mindsets To Earn an Additional $50,000 this Year

Workshop 203: Foundations of Window Cleaning Course - Part 2

3:00pm – 3:15m

Transition Break

3:15pm – 4:15pm

(60 min)

Concurrent Break-Out Sessions #3

Workshop 301: Post-Construction Clean Up - Best Practices

Workshop 302: How Business Owners Should Think About Equity for Growth and Exit

Workshop 303: Power Washing Practices

4:30pm – 5:30pm

Outdoor Demonstrations

7:00pm – 10:00pm

Welcome Reception – Jam Session

 

Tuesday, February 12, 2019 – CONVENTION DAY TWO

 

8:00am – 9:00am

Facilitated Roundtable discussions/ Super Safety Session

9:00am – 6:30pm

Exhibit Hall Open

9:00am – 11:00am

Charity Window Cleaning Event

Off Property

10:30am – 12:00pm

(90 min)

Concurrent Break-Out Sessions #4

 

Workshop 401: Interviewing Techniques

Workshop 402: Proven Marketing Tactics to Grow Your Business

Workshop 403: Waterfed Pole Techniques

12:00pm – 1:30pm

Lunch with Exhibitors

1:45pm – 6:30pm

Speed and Medley Team Challenge Window Cleaning Contests

5:00pm-6:00pm

Reception w/Exhibitors

 

Wednesday, February 13, 2019 – CONVENTION DAY THREE

 

8:00am-5:00pm

Registration Open

8:00am – 12:00pm

Exhibit Hall Open

8:00am – 9:00am

Breakfast w/exhibitors

9:00am – 10:30am

Keynote General Session: Danny Kerr, Breakthrough Academy 

10:30am – 12:00pm

(90 min)

Concurrent Break-Out Sessions #5

Workshop 501:Challenges to Successful Cleaning & Maintenance of Glass Surfaces 

Workshop 502: Understanding Your Financials through Quickbooks

Workshop 503: Window Cleaning Techniques

12:00pm – 6:00pm

Exhibitor Move-Out

12:00pm – 1:00pm

Lunch on Own

1:00pm – 2:30pm

(90 min)

Concurrent Break-Out Sessions #6

Workshop 601: Structuring Your Company

Workshop 602: Commercial High Rise Panel

Workshop 603:  Operations Management

2:30-2:45pm

Transition Break

2:45pm – 4:00pm

(75 min)

Concurrent Break-Out Sessions #7

Workshop 701: Light Commercial Safety

Workshop 702:1 Residential Service Panel

Workshop 703: Roof Washing

5:30pm – 9:00pm

Annual Awards Banquet & Silent Auction

 

Thursday, February 14, 2019- TRAINING EVENTS

 

8:00am – 5:00pm

Registration Open

7:30am 

Breakfast

8:00am – 12:00pm

IWCA Safety Training – Classroom

9:15am -11:00am

Sunbelt Permit & Lift Safety Training - Classroom

 12:00pm -1:00pm

Lunch

TBD

Certification Exam

1:00pm – 4:00pm

IWCA Safety Training – Outdoor

 1:00pm - 4:00pm Sunbelt Permit & Lift Safety Training  - Outdoor

IWCA Conference Concludes